We consider U-statistic type processes which can be used for detecting a changepoint in a random sequence. The asymptotic results when all random variables are assumed to have the same distribution are already known. We derive the limiting distribution of such processes under contiguous alternatives.

Additional Metadata
Keywords Changepoint problem, continguity, Gaussian processes, U-statistics, weak convergence, weight functions, Wiener process
Persistent URL dx.doi.org/10.1016/0167-7152(91)90039-T
Journal Statistics and Probability Letters
Citation
Szyszkowicz, B. (1991). Changepoint problems and contiguous alternatives. Statistics and Probability Letters, 11(4), 299–308. doi:10.1016/0167-7152(91)90039-T